RUS  ENG
Full version
JOURNALS // Zapiski Nauchnykh Seminarov POMI // Archive

Zap. Nauchn. Sem. POMI, 2011 Volume 396, Pages 213–217 (Mi znsl4662)

Characterization of distributions by regressional properties of maximal order statistics

S. A. Tovmasyan

Saint-Petersburg State University, Saint-Petersburg, Russia

Abstract: Characterizations of some distributions are given based on some regressional relations for order statistics.

Key words and phrases: maximal order statistics, characterization of probability distributions.

UDC: 519.2

Received: 16.09.2011


 English version:
Journal of Mathematical Sciences (New York), 2013, 188:6, 758–760

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025